# SDR SIMA200115904

- Difficulty date: June 8, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 2730 · Elevator Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3350 - UNCOMMANDED PITCH TRIM MOVEMENT FROM 4 DEGREES TO 2 DEGREES DOWN WHILE TAXIING.  PERFORMED OPS CHECK OF PITCH TRIM SYSTEM IAW AMM.  COULD NOT DUPLICATE, NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
